Sh:189

Bib entry
@article{Sh:189,
 author = {Shelah, Saharon},
 title = {{On the possible number $\mathrm{no}(M)$ = the number of nonisomorphic models $L_{\infty,\lambda}$-equivalent to $M$ of power $\lambda$, for $\lambda$ singular}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {26},
 number = {1},
 year = {1985},
 pages = {36--50},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1093870759},
 mrclass = {03C75 (03C55)},
 mrnumber = {766665},
 mrreviewer = {Jouko V\"a\"an\"anen},
 doi = {10.1305/ndjfl/1093870759}
}